Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Concerning Hausdorff matrices and absolutely convergent sequences


Author: J. P. Brannen
Journal: Proc. Amer. Math. Soc. 15 (1964), 114-123
MSC: Primary 40.31
MathSciNet review: 0159158
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Tom M. Apostol, Mathematical analysis: a modern approach to advanced calculus, Addison-Wesley Publishing Company, Inc., Reading, Mass., 1957. MR 0087718
  • [2] Konrad Knopp, Infinite sequences and series, Dover Publications, Inc., New York, 1956. Translated by Frederick Bagemihl. MR 0079110
  • [3] B. Kuttner, On discontinuous Riesz means of type 𝑛, J. London Math. Soc. 37 (1962), 354–364. MR 0142953

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0159158-2
Article copyright: © Copyright 1964 American Mathematical Society